MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012535-80
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: estimated.The device was received.The investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a percutaneous intervention was being performed on the superficial femoral artery lesion.An absolute pro stent delivery system (sds) advanced without issue to the lesion site.During stent deployment, a strange noise was heard, however, there was no issue with deployment, no unusual resistance noted, and the stent was successfully implanted.After stent implantation and during absolute pro delivery system removal, resistance was noted with the wire.The absolute pro delivery system and wire were removed as a single unit.The stent remained successfully implanted and there was no adverse patient effect.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned product.The reported noise and difficulty removing the absolute pro from the guide wire was unable to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation determined that the reported difficulties appear to be due to circumstances of the procedure.It is possible that the tip of the absolute pro became caught in the stent struts causing the noted tears around the base of the tip and the reported noise heard.Additionally, the reported resistance with the guide wire during removal was likely due to the clearance between the absolute pro guide wire lumen and outer diameter of the guide wire becoming reduced or kinked causing resistance.There was no resistance noted during advancement and no difficulties reported during deployment suggesting that the difficulties were due to circumstances of the procedure post-deployment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11178172
Report Number2024168-2021-00479
Device Sequence Number2993900
Product Code NIP
UDI-Device Identifier08717648176081
UDI-Public08717648176081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1012535-80
Device Catalogue Number1012535-80
Device Lot Number9102961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1